關鍵字查詢 | 類別:期刊論文 | | 關鍵字:Laws of Large Numbers for Tight Random Elements in Normed Linear Spaces

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 67/2 財金系 韋伯韜 教授 期刊論文 發佈 Laws of Large Numbers for Tight Random Elements in Normed Linear Spaces , [67-2] :Laws of Large Numbers for Tight Random Elements in Normed Linear Spaces期刊論文Laws of Large Numbers for Tight Random Elements in Normed Linear SpacesTaylor, R. L.; Wei, Duan淡江大學財務金融學系Law of large numbers;Mathematical moments;Random variables;Banach space;Separable spaces;Topological theorems;Mathematics;Perceptron convergence procedure;Mathematical theorems;Coordinate systemsBeachwood: Institute of Mathematical StatisticsThe Annals of Probability 7(1), pp.150-155A strong law of large numbers is proved for tight, independent random elements (in a separable normed linear space) which have uniformly bounded pth moments (p>1). In addition, a weak law of large numbers is obtained for tight random elements with uniformly bounded pth moments (p>1) where convergence in probability for the separable normed linear space holds if and only if convergence in probability for the weak linear topology holds.tku_id: 000123796;Made available in DSpace on 2011-10-24T02:31:54Z (GMT). No. of bitstreams:
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果